# SDR AALA20121121012

- Difficulty date: November 19, 2012
- Submitted: November 25, 2012
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 38,819 hours, 15,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMERGENCY EXIT INTERIOR DOOR LIGHT INOPERATIVE.  REPLACED LAMP FOR RIGHT AFT OVERWING EMERGENCY EXIT INTERIOR DOOR LIGHT.  OPS CHECK NORMAL.
